| Model Number |
1032800 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/14/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator "service required" alarm condition occurred relating to a failure to charge its internal battery.The device was not in patient use.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a "service required" alarm condition occurred related to a failure of the ventilator to charge its internal battery.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's internal battery was replaced to address the issue.